About asymptotic approximations in thin waveguides

Nicole Turbe; Louis Ratier

ESAIM: Mathematical Modelling and Numerical Analysis (2010)

  • Volume: 39, Issue: 6, page 1271-1284
  • ISSN: 0764-583X

Abstract

top
We study the propagation of electromagnetic waves in a guide the section of which is a thin annulus. Owing to the presence of a small parameter, explicit approximations of the TM and TE eigenmodes are obtained. The cases of smooth and non smooth boundaries are presented.

How to cite

top

Turbe, Nicole, and Ratier, Louis. "About asymptotic approximations in thin waveguides." ESAIM: Mathematical Modelling and Numerical Analysis 39.6 (2010): 1271-1284. <http://eudml.org/doc/194304>.

@article{Turbe2010,
abstract = { We study the propagation of electromagnetic waves in a guide the section of which is a thin annulus. Owing to the presence of a small parameter, explicit approximations of the TM and TE eigenmodes are obtained. The cases of smooth and non smooth boundaries are presented. },
author = {Turbe, Nicole, Ratier, Louis},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis},
keywords = {Closed thin waveguides; asymptotic approximations.; closed thin waveguides; asymptotic approximations},
language = {eng},
month = {3},
number = {6},
pages = {1271-1284},
publisher = {EDP Sciences},
title = {About asymptotic approximations in thin waveguides},
url = {http://eudml.org/doc/194304},
volume = {39},
year = {2010},
}

TY - JOUR
AU - Turbe, Nicole
AU - Ratier, Louis
TI - About asymptotic approximations in thin waveguides
JO - ESAIM: Mathematical Modelling and Numerical Analysis
DA - 2010/3//
PB - EDP Sciences
VL - 39
IS - 6
SP - 1271
EP - 1284
AB - We study the propagation of electromagnetic waves in a guide the section of which is a thin annulus. Owing to the presence of a small parameter, explicit approximations of the TM and TE eigenmodes are obtained. The cases of smooth and non smooth boundaries are presented.
LA - eng
KW - Closed thin waveguides; asymptotic approximations.; closed thin waveguides; asymptotic approximations
UR - http://eudml.org/doc/194304
ER -

References

top
  1. R. Dautray and J.L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques. Masson, Paris (1988).  Zbl0642.35001
  2. P. Joly and C. Poirier, Mathematical analysis of electromagnetic open waveguides. RAIRO Modél. Math. Anal. Numér.29 (1995) 505–575.  Zbl0834.35126
  3. W. Magnus and S. Winkler, Hill's Equation. Interscience, New York (1966).  Zbl0158.09604
  4. E. Sanchez-Palencia, Non-Homogeneous Media and Vibration Theory. Springer, Berlin (1980).  Zbl0432.70002
  5. J. Sanchez-Hubert and E. Sanchez-Palencia, Vibrations and coupling of continuous systems.Asymptotic methods. Springer, Berlin (1989).  Zbl0698.70003

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.